# SDR HNAA0800116

- Difficulty date: March 28, 2008
- Submitted: March 30, 2008
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 40,823 hours, 44,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 1013073
- Condition: Inoperative
- Location: Cabin
- Part time: 40,823 hours, 44,847 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE CHECKS, ONE OF THE ROW 4DF EMERGENCY FLOOR PATH LIGHTS WAS FOUND TO BE INOPERATIVE.  THE MODULE WAS CHANGED AND OPS CHECKED GOOD.
